MAUDE Adverse Event Report: ARTHREX, INC. CANNULA, TWIST-IN, NOTCHED; ACCESSORIES, ARTHROSCOPIC

ARTHREX, INC. CANNULA, TWIST-IN, NOTCHED; ACCESSORIES, ARTHROSCOPIC
Model Number CANNULA, TWIST-IN, NOTCHED
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/14/2022
Type of Reportable Event Malfunction
Event or Problem Description
On 4/14/2022, it was reported by a sales representative via email that an ar-6530n cannula broke off in the patient's gleno-humeral joint.This was discovered during a procedure.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
The complaint cannot be confirmed based on the customer provided photos, it appears that all pieces of the cannula are present.The cannula comes notched as shown in the images.Without return of the device for physical evaluation, the cause remains undetermined.No change in harm was identified.

Brand Name
CANNULA, TWIST-IN, NOTCHED
Common Device Name
ACCESSORIES, ARTHROSCOPIC
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key14270387
Report Number1220246-2022-04831
Device Sequence Number5310226
Product Code NBH
UDI-Device Identifier00888867040137
UDI-Public00888867040137
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 05/05/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2026
Device Model NumberCANNULA, TWIST-IN, NOTCHED
Device Catalogue NumberAR-6530N
Device Lot Number1173113375
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/14/2022
Supplement Date Received by Manufacturer04/14/2022
Initial Report FDA Received Date05/03/2022
Supplement Report FDA Received Date05/06/2022
Date Device Manufactured07/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown